# SDR USAASB01091

- Difficulty date: March 27, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N346US
- Make and model: Boeing 737301
- Aircraft serial: 23515
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 5000387D4
- Condition: Shorted
- Location: Fwd Galley
- Part time: 14,775 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MIA - FLT 1191 - EN ROUTE FROM CLT-MIA, FLIGHT ATTENDANT REPORTED A SCORCHING SMELL IN THE FORWARD GALLEY APPROXIMATELY TEN MINUTES BEFORE LANDING AT MIA.  OVENS WERE NOT IN USE AT THE TIME.  COFFEE MAKER CIRCUIT BREAKERS WERE ALL PULLED AND GALLEY POWER WAS TURNED OFF.  SMELL DISSIPATED IMMEDIATELY.  FLIGHT LANDED AT MIA WITHOUT FURTHER INCIDENT.  MAINTENANCE COULD NOT FIND ANY BURNING SMELL IN FORWARD GALLEY.  REPLACED FORWARD GALLEY NR 1 COFFEE MAKER AS PRECAUTIONARY.  (M)
